Thanks for joining me on ehealthforum.
The increase in breast size and soreness can happen due to hormonal changes also. Has she been regular on her pills? If yes then there is no need to worry about pregnancy. Wait till she finishes her entire pack, she should get her periods (periods can be delayed normally upto 5-10 days).
If she develops any other symptoms, ask her to report to her healthcare provider/gynecologist at the earliest and get a thorough examination and investigations done to make sure that it is not due to any other serious cause or pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Breasts , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.